Ordre des mots, linéarité du langage et structures syntaxiques
Bibliographic Data
| ID | 22300808 |
|---|---|
| Authors | Xavier Mignot (corresponding author) |
| Year | 1991 |
| Volume | 86 |
| Issue | 1 |
| Pages | 1-17 |
| Publication date | 1991-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin de la Société de Linguistique de Paris (JOURNAL) |
| Journal identifiers | ISSN: 0037-9069 • E-ISSN: 0037-9069 |
| Publisher | Peeters Publishers (PUBLISHER • BE) |
| DOI | 10.2143/bsl.86.1.2013415 |
| OpenAlex | W2052385504 |
| Language | FR |
| Citations received | 1 |
Humanities · Historical Linguistics and Language Studies · Linguistics and Discourse Analysis · Philosophy · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.04 |
|---|---|
| Citation span | 2000 - 2000 (1) |
| Highly cited | No |